# SDR SWAA2024081517889

- Difficulty date: July 26, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 26,610 hours, 13,112 cycles
- System (JASC): 5241 · Galley Doors
- Part: Isolator
- Condition: Damaged
- Location: Zn 800 Door
- Component: Isolator, Boeing, UNKNOWN
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR HAS 1 EA DAMAGED ISOLATOR AT BOTTOM AFT CORNER (MARKED).<[01] REMOVED AND REPLACED BOTH FWD AND AFT ASD BOTTOM CORNER ISOLATORS PER SRM 51-40-02-0G-0 STEPS 2.D.(1) AND 4.;[02] VERIFIED CORRECTIVE ACTION COMPLETE.
